Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Geometric properties of some subspaces of $ {\rm VN}(G)$


Authors: Alain Belanger and Brian E. Forrest
Journal: Proc. Amer. Math. Soc. 122 (1994), 131-133
MSC: Primary 22D25; Secondary 43A35, 43A60, 46B20, 46L99
MathSciNet review: 1211577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a locally compact group. We show that any one of the spaces $ UCB(\hat G),WAP(\hat G),AP(\hat G)$, and $ C_\delta ^ \ast (G)$ is Asplund if and only if the group G is finite. We also show that any one of the spaces $ VN(G),UCB(\hat G)$, and $ C_\delta ^\ast(G)$ has the DPP if and only if the group G has an abelian subgroup of finite index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D25, 43A35, 43A60, 46B20, 46L99

Retrieve articles in all journals with MSC: 22D25, 43A35, 43A60, 46B20, 46L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1211577-8
PII: S 0002-9939(1994)1211577-8
Keywords: Locally compact group, unitary representation, group von Neumann algebra, Radon-Nikodym property, Dunford-Pettis property
Article copyright: © Copyright 1994 American Mathematical Society